# SDR GTIA201402071155

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,623 hours, 13,301 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY F/A OXYGEN MASK FELL. MADE SEVERAL ATTEMPTS TO STOW AND SECURE OXYGEN COMP. REPEATEDLY REOPENED ORDERED CONTAINER ASSY FOUND AFT GALLEY OXYGEN MASK BOX DOOR HINGE QUICK RELEASE NOT LOCKED/SEATED IN PLACE.  RESECURED DOOR HINGE IAW AMM.  OPS CHECKED GOOD.
